He’d been using topical medications for 5 years and decided to try Finesteride. That was the beginning of a nightmare.
My son was a healthy, smart ambitious 28-year-old man who was going back to school at Suffolk University with a 4.0. He also worked and was in fantastic health, climbing mt Washington in 4 hours for fun. He was, however, battling losing his hair. He’d been using topical medications for 5 years and decided to try Finesteride. That was the beginning of a nightmare. His sister was getting married Alugust 18th. 4 days before the wedding it started…muscle spasms, nonstop and severe anxiety. He had only been on it for 3 months. He immediately stopped taking it but it has continued for the last 5 months. Now though, he is in pain. He has been seeing a neurologist, and is convinced he must have ALS, although so far the tests do not point to that. He started seeing a therapist also hoping it was stress. But the pain and twitching and insomnia are real. He does not currently have any erectile issues thankfully but the physical and mental stress he experiences is horrible. He continues to search foir answers but i am convinced it is from the Finesteride.